MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number BT115-10SJ360-7
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation nor were radiographs provided to confirm the alleged event.
 
Event or Problem Description
Information was received during a nail removal on (b)(6) 2020, the distal end of the nail pulled apart due to the retention plug not being utilized.As per the reporter, all the pieces of the nail were retrieved.
 
Additional Manufacturer Narrative
Additional information provided in d4 (lot number).The device history records were reviewed and no capa or change order have been issued for this complaint.
 
Event or Problem Description
Additional information provided in d4.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key10311979
Report Number3006179046-2020-00349
Device Sequence Number16934543
Product Code HSB
UDI-Device Identifier00887517979063
UDI-Public887517979063
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT115-10SJ360-7
Device Lot Number0041702AAA
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68